# SDR 97ZZZX4770

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045402
- Condition: Defective
- Part time: 21,778 hours
- Component: Airesrch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACM UNSATISFACTORY DUE TO HIGH FRICTION FROM BEARING.  LIGHT WEAR FOUND ON SHAFT AND RADIAL BEARINGS.  SUSPECT CAUSE OF FAILURE:  CONTAMINATION AND POSSIBLE ENVIRONMENT.  SUBMITTER RECOMMENDS PERIODIC SERVICE OF WATER/PARTICLE SEPARATOR PER MANUFACTURER'S MM.
